On the compactness problem for a family of generalized seiberg–witten equations in dimension 3

Thomas Walpuski, Boyu Zhang

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove an abstract compactness theorem for a family of generalized Seiberg–Witten equations in dimension 3. This result recovers Taubes’s compactness theorem for stable flat PSL2.C/-connections as well as the compactness theorem for Seiberg–Witten equations with multiple spinors by Haydys and Walpuski. Furthermore, this result implies a compactness theorem for the ADHM1;2 Seiberg–Witten equation, which partially verifies a conjecture by Doan and Walpuski.

Original languageEnglish (US)
Pages (from-to)3891-3934
Number of pages44
JournalDuke Mathematical Journal
Volume170
Issue number17
DOIs
StatePublished - Nov 15 2021

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the compactness problem for a family of generalized seiberg–witten equations in dimension 3'. Together they form a unique fingerprint.

Cite this